MathSciNet Relay Station
MathSciNet bibliographic data
MR939045 (90h:58064) 58F15
de la Llave, R.; Moriyón, R. Invariants for smooth conjugacy of hyperbolic dynamical systems. IV. Comm. Math. Phys. 116 (1988), no. 2, 185–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement